# SDR DALA2017041403133

- Difficulty date: March 30, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 75,972 hours, 9,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT INSPECTION OF THE BS 955 FAIL SAFE STRAP. INSPECTION  REVEALS A CRACK INDICATION .  REPAIRED.
